# SDR DLM88091630

- Difficulty date: October 11, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 59,092 hours, 46,429 cycles
- Engine: Pwa JT8D219
- Engine time: 51,771 hours, 40,403 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718141
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 51,771 hours, 40,403 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

CREW REPORTS FLYING THRU A FLOCK OF BIRDS ON TAKEOFF.  FOLLOWED BY REPEATED COMPRESSOR STALLS AND ENG ROLLED TO WINDMILL SPEED.  CREW SHUT THE FUEL LEVER OFF.  THEY DID NOT NOTICE THE OIL PRESSURE AFTER SHUTDOWN. WINDMILL APPRX 10MINC/W TRANSMITAL 9T102 NR 1 ENG CHANGE.
